# SDR IXXA20220125001

- Difficulty date: January 16, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T2512U14
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LES 563 RIB NOSE L/E CLIP IS CRACKED
